# SDR DALA2025061904594

- Difficulty date: May 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 95,923 hours, 44,991 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3219 - ATO - AT 80 KTS DUE TO DOOR FWD CARGO ECAM WARNING. CORRECTIVE ACTION: FORWARD CARGO DOOR INDICATION PLACED ON MEL. REMOVED AND REPLACED FWD CARGO HANDLE PROX SWITCH. OPS CK OK. MEL?PLAC RMVD. (LP: 7540028))
